Mathematical Research Letters

Volume 29 (2022)

Number 6

Internal stabilization for KdV-BBM equation on a periodic domain

Pages: 1701 – 1744



Melek Jellouli (Laboratoire de Mathématiques de Versailles, Université Paris-Saclay, Versailles, France; and Laboratoire de Mathématiques, Université de Sousse, Tunisia)

Moez Khenissi (Laboratoire de Mathématiques, Université de Sousse, Tunisia)


We consider the nonlinear damped KdV‑BBM equation on the torus. We shows the global existence of the solution, as well as its convergence in time towards an analytical function. This analyticity property allows the application of unique continuation results to show that the limit function is a constant.

Received 14 October 2020

Received revised 18 September 2021

Accepted 19 October 2021

Published 4 May 2023